# SDR FDEA201901190174

- Difficulty date: January 19, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 98,298 hours, 41,901 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Drain
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SOMEWHERE ON DESCENT INTO KMEM, BETWEEN FL 290 AND  FL 240, STARTED HAVING NUMEROUS INDICATIONS ASSOCIATED WITH PITOT/STATIC ICING. WE WERE IN MODERATE TURBULANCE AND HEAVY RAIN; CONVECTIVE WX. AP/ATS DISENGAGED, HAD "IAS" COMPARATOR ON BOTH PFDS, F/O AND STBY INSTRUMENTS WERE CLOSEST TOGETHER, CAPT IAS READ 30 KIAS HIGHER. RAN QRH FOR AIRSPEED UNRELIABLE. DECLARED EMERGENCY. ALL INDICATION BACK TO NORMAL ON FINAL. EMERGENCY WAS TERMINATED ON GROUND. PERFORMED PITOT TUBE INSPECTION CK REF MM 34 11 02 6, PERFORMED PITOT TUBE MAINTENANCE PRACTICES 34 11 02 2 0 NR 4 AND DEBRIS WAS FOUND IN RT AND STBY PITOT DRAINS,  WAS CLEARED. CAPT PITOT TUBE DRAIN WAS CLEAR. PERFORMED AIR DATA TEST REF 34 16 00 5 CHECKED WITH IN LIMITS FOR SERVICE.
